MathSciNet Relay Station
MathSciNet bibliographic data
MR1452793 (99a:44006) 44A60 (43A35 47A57)
Bisgaard, Torben Maack Stieltjes moment sequences and positive definite matrix sequences. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3227–3237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement